I recently started my new diet, along with the aide of a fat burner (lipo 6x).
I started for the first day on 1 tab in the morning and 1 at lunch (30mins before food). After the first day I didnt have any side effects so as per the instructions I moved onto 2 in the morning and 1 at lunch.
Ive been on this dosage for 4 days now and Im finding at around lunch time (before I take my second dose) I start feeling very nauseous.
At first I thought i was just hungry, so I ate my morning tea of chicken or tuna with salad, but the feeling seems to get worse once Ive started eating and the sight and taste of food only makes it worse.
I thought at first it was my body just getting use to the tabs, as its the first time ive been on a fat burner, but after 4 days its not seeming to go away.
I dont want to up my doseage to the maximum recommended until im feeling better.
can anyone offer any advice??
Thread: Nauseous Feeling from Fat Burner